# SDR R61A201405030658

- Difficulty date: May 3, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 25,851 hours, 19,211 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: NAS6604D12
- Condition: Corroded
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FORWARD SERVICE DOOR EVACUATION SLIDE MOUNTING HARDWARE IS CORRODED. MX R & R  FORWARD SERVICE DOOR EVACUATION SLIDE MOUNTING HARDWARE IAW AMM 52-41-40, PN NAS6604D12, BOLTS.
